Alert archive / New Mexico / Flash Flood Warnings in 2024

Flash Flood Warning 21, NWS Albuquerque, NM

June 19, 2024Torrance County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jun 19, 2024, 4:00 PM MDT for Torrance County, New Mexico. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2024, 4:00 PM MDT (22:00 UTC)
Expired
Jun 19, 2024, 5:30 PM MDT
In force
90 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Torrance County, NM

The radar

The Albuquerque radar (KABX), 117 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2024-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2024-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3504 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

583 
WGUS55 KABQ 192200
FFWABQ
NMC057-192330-
/O.NEW.KABQ.FF.W.0021.240619T2200Z-240619T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
400 PM MDT Wed Jun 19 2024

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  South Central Torrance County in central New Mexico...

* Until 530 PM MDT.

* At 400 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 4 and 6 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Mainly rural areas of South Central Torrance County.

This includes New Mexico Route 42 southeast of Willard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In addition to torrential rains, strong winds and hail can also be 
expected.

&&

LAT...LON 3438 10582 3439 10595 3446 10593 3459 10587
      3460 10586 3459 10567 3445 10573

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

16

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:25 PM MDT, 35 minutes earlier.

Area forecast discussion, Jun 19, 3:25 PM MDT, 35 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
325 PM MDT Wed Jun 19 2024

...New SHORT TERM, LONG TERM, FIRE WEATHER...

.SHORT TERM...
(Tonight)
Issued at 315 PM MDT Wed Jun 19 2024

An extremely dangerous situation is unfolding today with life-
threatening burn scar flash flooding underway around Ruidoso. Radar
also indicated up to baseball size hail with the storm over the
South Fork burn scar at 230pm. Rainfall estimates up to 3.5" in
the past hour were indicated over Blue 2 and South Fork. This is
a terribly extreme situation given the recent fires in the
Ruidoso area. Debris flows may be catastrophic within several
canyons in the Rio Ruidoso watershed. Meanwhile, severe storms
have also developed along the frontal boundary draped along the
central mt chain. This activity will move north/northeast into the
nearby highlands and plains of eastern NM through the evening. A
Severe Storm Watch is in effect. The combination of deep low
level easterly flow with convective outflows will generate gap
winds up to 65 mph below canyons in east ABQ as well this evening
with blowing dust possible. A High Wind Warning remains in effect
and points north toward Santa Fe may also see wind gusts up to 55
mph. A Wind Advisory remains in effect there as well. Storms will
likely continue well into the night across eastern NM before
tapering off to areas of light rain, showers, low stratus, and
patchy fog thru sunrise.

&&

.LONG TERM...
(Thursday through Tuesday)
Issued at 315 PM MDT Wed Jun 19 2024

For Thursday, we will start out the day with widespread low clouds
across eastern NM with light rain showers and perhaps some patchy
fog along the east slopes of the central mt chain. This will keep a
lid on convective initiation for much of the day. There may also be
a period of subsidence over the area ahead of an approaching remnant
tropical wave moving northwest through northern Mexico. A few storms
will then fire up later in the day and evolve into a larger area
of rain with embedded storms Thursday night. This widespread rain
is shown moving slowly northward thru central and eastern NM thru
Friday afternoon. Some of the latest model guidance has shifted
the heavier QPF farther to the east than previous runs. Confidence
is also not high on what rainfall rates will look like if there
is not a lot of instability to generate thunderstorms. Warm rain
processes may still provide sufficient rainfall rates to counter
the lack of storms given the high PWAT tropical-like airmass. The
other model change was greater storm coverage Thursday night and
Friday over northwest NM where the remnant backdoor cold frontal
boundary is washed out from tonight and Thursday.

A ridge of high pressure is then expected to develop westward into
the region Saturday and Sunday. This will lower storm chances over
most of the area. However, there will still be sufficient moisture
for recycling of storms over the high terrain and nearby highlands.
Storm motions will be very slow under the ridge so flash flooding
will still be possible on burn scars despite less storm coverage.
This ridge may become strong enough and focused more over central
NM to limit convection even further by Monday and Tuesday. A
couple Heat Advisories may also be needed for parts of the area.

&&

.AVIATION...
(18Z TAFS)
Issued at 1205 PM MDT Wed Jun 19 2024

A moist backdoor cold front surged south and west thru eastern
NM into the RGV and across the Cont Divide this morning. MVFR low
stratus in the wake of the front will dissipate thru 2pm followed
by increasing coverage of SHRA/TS for the remainder of today and
tonight across central and eastern NM. This activity will move to
the northeast around 15 to 20 kt. The stronger storms will be
capable of producing hail, damaging winds, and heavy rainfall.
Another surge of east winds will enter the RGV around 7pm with
gusts of 40 to 50 kt from KABQ to KSAF until 3am. An Airport
Weather Warning has already been issued and an update will be
provided. Another round of MVFR to lcl IFR low stratus is likely
over eastern NM tonight with periods of light rain, patchy fog,
and isolated SHRA/TS.

&&

.FIRE WEATHER...
Issued at 315 PM MDT Wed Jun 19 2024

A rich tap of moisture will continue pumping deeper moisture into NM
through Friday. Showers and storms over the area today will move
north to northeast with locally heavy rainfall, hail, and strong
winds along and east of the central mt chain. A second round of more
widespread rainfall is expected to move over the area late Thursday
through Friday with remnant moisture from TS Alberto. Burn scar
flash flooding will be a major concern with all recent burn areas,
as well as previous burns like HPCC. A ridge of high pressure will
begin building over the area Saturday while chances of showers and
storms decreases through early next week. Any storms that do form
will be moving slowly so locally heavy rain is still possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  63  92  61  86 /  10  60  80  70
Dulce...........................  49  83  49  76 /  30  60  70  80
Cuba............................  54  83  53  75 /  30  30  60  80
Gallup..........................  51  91  51  86 /   5  40  50  50
El Morro........................  56  84  56  78 /  10  30  50  60
Grants..........................  53  86  53  78 /  20  30  50  70
Quemado.........................  57  85  58  80 /  10  20  40  60
Magdalena.......................  62  82  61  74 /  20  30  70  80
Datil...........................  58  81  59  73 /  20  20  50  80
Reserve.........................  51  91  53  82 /  10  10  40  60
Glenwood........................  67  93  67  85 /  10  10  30  60
Chama...........................  46  78  46  71 /  40  60  60  80
Los Alamos......................  60  77  59  72 /  60  50  60  80
Pecos...........................  55  75  54  67 /  70  50  80  90
Cerro/Questa....................  47  78  47  72 /  50  50  50  70
Red River.......................  44  68  44  66 /  70  50  60  70
Angel Fire......................  40  72  40  68 /  70  50  50  70
Taos............................  51  82  51  76 /  40  40  50  70
Mora............................  48  72  49  68 /  80  50  60  80
Espanola........................  61  87  60  79 /  50  30  60  70
Santa Fe........................  60  78  59  71 /  70  40  70  80
Santa Fe Airport................  61  83  60  74 /  60  40  70  80
Albuquerque Foothills...........  66  86  64  78 /  40  40  60  80
Albuquerque Heights.............  66  87  65  80 /  40  40  70  70
Albuquerque Valley..............  65  90  64  82 /  40  40  70  60
Albuquerque West Mesa...........  66  88  65  80 /  40  30  60  70
Belen...........................  62  91  63  84 /  30  20  60  60
Bernalillo......................  66  89  64  81 /  40  30  60  70
Bosque Farms....................  61  90  61  83 /  30  30  60  60
Corrales........................  63  89  62  81 /  40  30  60  70
Los Lunas.......................  61  91  61  83 /  30  30  60  70
Placitas........................  65  84  64  77 /  40  30  60  70
Rio Rancho......................  65  87  65  81 /  40  30  60  70
Socorro.........................  67  92  66  83 /  20  20  60  60
Sandia Park/Cedar Crest.........  58  79  57  72 /  40  30  70  80
Tijeras.........................  61  82  60  75 /  40  40  70  80
Edgewood........................  60  80  59  75 /  40  40  60  80
Moriarty/Estancia...............  55  81  55  76 /  40  40  60  80
Clines Corners..................  54  74  54  70 /  50  40  70  80
Mountainair.....................  58  81  58  75 /  30  30  70  70
Gran Quivira....................  57  81  57  76 /  30  40  60  80
Carrizozo.......................  64  83  65  79 /  30  40  70  60
Ruidoso.........................  57  74  57  71 /  40  60  80  80
Capulin.........................  55  76  55  72 /  80  40  30  50
Raton...........................  53  79  54  75 /  80  40  30  50
Springer........................  56  81  56  75 /  90  50  50  60
Las Vegas.......................  55  73  55  67 /  80  60  70  80
Clayton.........................  61  82  61  78 /  70  20  20  30
Roy.............................  59  77  59  72 /  90  60  60  70
Conchas.........................  63  83  63  79 /  80  40  60  60
Santa Rosa......................  62  78  62  76 /  80  50  70  60
Tucumcari.......................  63  85  63  83 /  50  30  40  30
Clovis..........................  63  82  64  83 /  30  40  50  30
Portales........................  63  82  64  84 /  30  40  50  20
Fort Sumner.....................  65  81  65  81 /  80  40  60  40
Roswell.........................  70  86  69  87 /  40  60  70  40
Picacho.........................  63  78  62  77 /  50  60  80  70
Elk.............................  58  75  58  75 /  40  70  90  80

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 6 AM MDT Thursday for NMZ204-211-218-225.

High Wind Warning until 6 AM MDT Thursday for NMZ219.

Flood Watch through late tonight for NMZ214-215-226-229.

&&

SHORT TERM...42
LONG TERM....42
AVIATION...42

In the hours before

Special weather statement, Jun 19, 3:11 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
311 PM MDT Wed Jun 19 2024

NMZ215-228-229-192145-
Far Northeast Highlands-East Slopes Sangre de Cristo
Mountains-Northeast Highlands-
311 PM MDT Wed Jun 19 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SAN MIGUEL AND
SOUTH CENTRAL MORA COUNTIES THROUGH 345 PM MDT...

At 311 PM MDT, Doppler radar was tracking a strong thunderstorm over
Sapello, or 12 miles north of Las Vegas, moving northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
La Cueva, Watrous, Storrie Lake State Park, Sapello, Manuelitas,
Golondrinas, and Rainsville.

This includes the following highways...
 State Road 94 between Mile Markers 1 and 7.
 State Road 266 between Mile Markers 0 and 6.
 State Road 518 between Mile Markers 4 and 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern New Mexico.

&&

LAT...LON 3564 10525 3573 10539 3601 10525 3576 10489
TIME...MOT...LOC 2111Z 218DEG 8KT 3578 10524

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

12
Local storm report, Jun 19, 3:19 PM MDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
319 PM MDT Wed Jun 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Hail             1 NE Madrid             35.41N 106.14W
06/19/2024  E1.25 Inch       Santa Fe           NM   Public

&&

42
Local storm report, Jun 19, 3:23 PM MDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
323 PM MDT Wed Jun 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     Hail             7 SSE Golden            35.17N 106.18W
06/19/2024  E1.50 Inch       Santa Fe           NM   Trained Spotter

            Mostly marble size but some larger.

&&

TRM
Local storm report, Jun 19, 3:26 PM MDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
326 PM MDT Wed Jun 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     Flash Flood      3 NNW Hollywood         33.36N 105.64W
06/19/2024                   Lincoln            NM   Emergency Mngr

            Mudslides reported on Gavilan Canyon Rd.

&&

ANM
Special weather statement, Jun 19, 3:26 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
326 PM MDT Wed Jun 19 2024

NMZ232-233-192200-
Eastern San Miguel County-Guadalupe County-
326 PM MDT Wed Jun 19 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SAN MIGUEL AND
NORTHEASTERN GUADALUPE COUNTIES THROUGH 400 PM MDT...

At 326 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Cuervo, or 15 miles northeast of Santa Rosa. This
storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Newkirk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern and east central New Mexico.

&&

LAT...LON 3500 10454 3513 10464 3530 10448 3507 10426
TIME...MOT...LOC 2126Z 212DEG 4KT 3512 10453

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

12
Local storm report, Jun 19, 3:31 PM MDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
331 PM MDT Wed Jun 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     Hail             5 N Edgewood            35.14N 106.19W
06/19/2024  M1.00 Inch       Santa Fe           NM   Public

            accumulations of quarter size hail and minor
            flooding at Frost Road and NM-344.

&&

42

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 11:13 PM MDTSpecial Weather StatementABQUnion32 min
Jun 19, 3:05 AM MDTFlash Flood WatchABQColfax, Lincoln, Mora, Rio Arriba, San Miguel, Santa Fe and 1 more27 hr
Jun 19, 3:48 AM MDTHigh Wind WarningABQBernalillo, Cibola, Sandoval, Torrance, Valencia24 hr
Jun 19, 3:48 AM MDTWind AdvisoryABQBernalillo, Lincoln, Los Alamos, McKinley, Rio Arriba, Sandoval and 3 more24 hr
Jun 19, 11:03 AM MDTSpecial Weather StatementABQHarding27 min
Jun 19, 12:47 PM MDTSpecial Weather StatementABQSan Miguel28 min
Jun 19, 1:19 PM MDTFlash Flood Warning EmergencyConsiderable damage threatABQLincoln3 hr
Jun 19, 1:20 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel44 min
Jun 19, 1:21 PM MDTSpecial Weather StatementABQTorrance24 min
Jun 19, 1:34 PM MDTFlood WatchABQColfax, Lincoln, Mora, Rio Arriba, San Miguel, Santa Fe and 1 more16 hr
Jun 19, 1:55 PM MDTFlash Flood Warning EmergencyConsiderable damage threatABQLincoln3 hr
Jun 19, 1:56 PM MDTSpecial Weather StatementABQBernalillo34 min
Jun 19, 1:57 PM MDTSpecial Weather StatementABQTorrance33 min
Jun 19, 2:03 PM MDTSevere Thunderstorm WarningABQLincoln57 min
Jun 19, 2:07 PM MDTSevere Thunderstorm WarningABQTorrance38 min
Jun 19, 2:09 PM MDTAreal Flood AdvisoryABQTorrance3 hr
Jun 19, 2:09 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval, Santa Fe, Torrance36 min
Jun 19, 2:28 PM MDTFlash Flood WarningABQTorrance3 hr
Jun 19, 2:41 PM MDTSevere Thunderstorm Warning Considerable damage threatABQTorrance64 min
Jun 19, 2:42 PM MDTSevere Thunderstorm Warning Considerable damage threatABQBernalillo, Sandoval, Santa Fe48 min
Jun 19, 2:59 PM MDTSevere Thunderstorm WarningABQLincoln46 min
Jun 19, 3:11 PM MDTSpecial Weather StatementABQMora34 min
Jun 19, 3:18 PM MDTFlash Flood Warning Considerable damage threatABQLincoln102 min
Jun 19, 3:22 PM MDTSevere Thunderstorm WarningABQMora, San Miguel53 min
Jun 19, 3:26 PM MDTSpecial Weather StatementABQGuadalupe34 min
Jun 19, 3:28 PM MDTSevere Thunderstorm WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe34 min
Jun 19, 3:31 PM MDTSevere Thunderstorm WarningABQTorrance44 min
Jun 19, 3:34 PM MDTFlash Flood Warning Considerable damage threatABQSan Miguel3 hr
Jun 19, 3:40 PM MDTSevere Thunderstorm Warning Considerable damage threatABQTorrance65 min
Jun 19, 3:46 PM MDTSevere Thunderstorm WarningABQLincoln47 min
Jun 19, 4:10 PM MDTFlash Flood Warning Considerable damage threatABQLincoln4 hr
Jun 19, 4:11 PM MDTSpecial Weather StatementABQMora34 min
Jun 19, 4:17 PM MDTFlash Flood Warning Considerable damage threatABQLincoln4 hr
Jun 19, 4:24 PM MDTSpecial Weather StatementABQGuadalupe36 min
Jun 19, 4:27 PM MDTSpecial Weather StatementABQTorrance33 min
Jun 19, 4:29 PM MDTSevere Thunderstorm WarningABQTorrance46 min
Jun 19, 4:38 PM MDTSpecial Weather StatementABQGuadalupe37 min
Jun 19, 4:39 PM MDTFlash Flood WarningABQMora, San Miguel3 hr
Jun 19, 4:41 PM MDTSevere Thunderstorm WarningABQTorrance25 min
Jun 19, 4:50 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance55 min
Jun 19, 4:52 PM MDTSevere Thunderstorm WarningABQMora, San Miguel26 min
Jun 19, 4:54 PM MDTFlash Flood Warning Considerable damage threatABQLincoln5 hr
Jun 19, 5:01 PM MDTSevere Thunderstorm Warning Considerable damage threatABQTorrance59 min
Jun 19, 5:11 PM MDTFlash Flood Warning EmergencyCatastrophic damage threatABQLincoln6 hr
Jun 19, 5:16 PM MDTFlash Flood Warning Considerable damage threatABQTorrance3 hr
Jun 19, 5:36 PM MDTAreal Flood WarningABQTorrance6 hr
Jun 19, 5:42 PM MDTFlash Flood WarningABQGuadalupe3 hr
Jun 19, 5:45 PM MDTSpecial Weather StatementABQ30 min
Jun 19, 5:52 PM MDTSpecial Weather StatementABQMora38 min
Jun 19, 5:55 PM MDTSevere Thunderstorm WarningABQMora, San Miguel34 min

Nearby

Flash Flood Warnings in New Mexico, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.